MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by the manufacturer: the device was returned for analysis.Only a main coil was returned for this complaint; the introducer sheath and the delivery wire were not returned.The coil was found kinked and stretched.The zap tip has a smooth surface.The interlocking arm was detached and it was not returned.The dimensional inspection revealed that outer diameter of the zap tip, primary coil and distal and proximal fiber bundles were within it's specification.
 
Event or Problem Description
Reportable based on device analysis completed on 14oct2019.It was reported that the coil was deformed.The target lesion area was located in a moderately tortuous blood vessel.A 2d 8mmx20cm interlock-35 was selected for a gonadal vein embolization procedure.During the procedure, a deformity was noted on the coil and it was confirmed that the coil was frayed.The device was removed.The procedure was completed with a different device.No complications reported.However, device analysis revealed that the interlocking arm was detached and was not returned.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9214736
Report Number2134265-2019-12680
Device Sequence Number2588715
Product Code KRD
UDI-Device Identifier08714729793045
UDI-Public08714729793045
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2021
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0022212218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2019
Initial Report FDA Received Date10/21/2019
Patient Sequence Number1